MathSciNet Relay Station
MathSciNet bibliographic data
MR1931155 62M15 (60G60 60H05 62M40)
Anh, V. V.; Leonenko, N. N. Spectral theory of renormalized fractional random fields. Teor. Ĭmovīr. Mat. Stat. No. 66 (2002), 3--14; reprinted in Theory Probab. Math. Statist. No. 66 (2003), 1–13
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement